MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P15P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The site contacted berlin heart gmbh clinical affairs (ca) on 2026-02-27 to report that a patient being supported with an excor blood pump pu valves; 15 ml in/out; ø 9 mm experienced hemolysis on (b)(6) 2026.The patient was previously being supported on va-ecmo and the excor cannulas were implanted with centrimag on (b)(6) 2026.After the switch from the centrimag to excor blood pump on (b)(6) 2026, the ldh level increased.The previous ldh have been below 500 u/l and the value increased to over 1500 u/l for three days from (b)(6) 2026.The patient remains stable.The excor blood pump maintained complete fill and ejection.
 
Additional Manufacturer Narrative
The excor blood pump pu valves; 15 ml in/out; ø 9 mm, s/n 2530317, is used on the patient from (b)(6) 2026 to date.The event occurred on (b)(6) 2026, which is (3 days) after the pump was placed on the patient.We have reviewed the production records of the excor blood pump s/n (b)(6).This pump was produced according to our specifications.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM   12247
Manufacturer Contact
mary beth tate
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
7347092080
MDR Report Key24698519
Report Number3004582654-2026-00018
Device Sequence Number10467440
Product Code DSQ
UDI-Device Identifier04260090040157
UDI-Public(01)04260090040157(17)280719
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP15P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age12 MO
Patient SexFemale
Patient Weight10 KG